# SDR CALA2018092802000

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Condition: Fod
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) REMOVE AND REPLACE THE R2 AFT DOOR ESCAPE SLIDE. REFER TO AAR N/R: 9812621. CHANGED DUE TO FOD INSIDE SLIDE PACK. REMOVED AND REPLACED THE R2 AFT DOOR ESCAPE SLIDE. REFER TO AAR N/R: 9812621. WORK PERFORMED BY: V918877. ADD EMP:V918877 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1209216  SN OFF 9062 SLIDE, ASSY-EVA  OFF 31-2561-9-0015 9062 ON 31-2561-9-0015 6882
